losing personality wholnessFri, Sep 22nd 2006
It has been 6 month since it started. I just can't understand whats going on with me, i can't concentrate seems like my mind blowing away and it doesn't belong me anymore, all sort of pictures keeping coming up in my mind from my past. It's seems like i can't control it and it irritates me. I lost my feeling of wholness and belonings. Due to it the fear of public places concerns me most, because i'm starting to sweat, blush etc. without any reason for it. I consulted with few psyhiatres but they didn't help me, i did some self analysis still can't figure it out. Could you please give me some clue before I totally lost the taste for life?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
- Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.